On the boundary value problems for general partial differential operators
Doklady Akademii Nauk, Tome 122 (1958) no. 6, pp. 959-962
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_6_a0,
author = {Yu. M. Berezanskii},
title = {On the boundary value problems for general partial differential operators},
journal = {Doklady Akademii Nauk},
pages = {959--962},
year = {1958},
volume = {122},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_6_a0/}
}
Yu. M. Berezanskii. On the boundary value problems for general partial differential operators. Doklady Akademii Nauk, Tome 122 (1958) no. 6, pp. 959-962. http://geodesic.mathdoc.fr/item/DAN_1958_122_6_a0/